SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Blomberg, M., Zachariae, C. and Granhuj, F. (2009) Hyperpigmentation of the Face Following Adalimumab Treatment. Acta Dermato-Venereologica, 89, 546-547.
http://dx.doi.org/10.2340/00015555-0697

has been cited by the following article:

  • TITLE: Eruptive Lentigines after Adalimumab Therapy

    AUTHORS: Efstathia Pasmatzi, Alexandra Monastirli, Sophia Georgiou, Dionysios Tsambaos

    KEYWORDS: Lentigines, Melanocytes, TNF-α, Adalimumab, Psoriasis

    JOURNAL NAME: Case Reports in Clinical Medicine, Vol.5 No.4, April 21, 2016

    ABSTRACT: Adalimumab, a TNF-alpha antagonist, is the first fully humanized recombinant immunoglobulin G1 (IgG1) monoclonal antibody. It is presently widely used in the systemic treatment of rheumatoid arthritis, inflammatory bowel disease, moderate and severe psoriasis and hidradenitis suppurativa. However, its administration is associated with a two-fold risk of severe and possibly fatal infections and in some rare cases with congestive heart failure, lymphoma, lupus-like syndrome, cytopenias, hepatotoxicity and development of demyelinating neurological disorders. Furthermore, the occurrence of various types of melanocytic skin lesions has been reported during treatment with adalimumab. In the present paper we report the case of a female psoriatic patient who developed eruptive lentigines following treatment with this compound.